Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 187, NWS Twin Cities, MN

August 7, 2010Sherburne County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 7, 2010, 11:58 PM CDT for Sherburne County, Minnesota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2010, 11:58 PM CDT (04:58 UTC)
Expired
Aug 8, 2010, 12:45 AM CDT
In force
47 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 71 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 5:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2210 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
1.8
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KMPX 080458
SVRMPX
MNC141-080545-
/O.NEW.KMPX.SV.W.0187.100808T0458Z-100808T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1158 PM CDT SAT AUG 7 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...

* UNTIL 1245 AM CDT

* AT 1154 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF SANTIAGO...OR ABOUT 13
  MILES EAST OF ST CLOUD...AND MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  SANTIAGO...
  ZIMMERMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
CENTRAL MINNESOTA.

&&

LAT...LON 4544 9351 4545 9381 4544 9395 4555 9397
      4555 9351
TIME...MOT...LOC 0458Z 282DEG 28KT 4548 9387
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
817 
WWUS53 KMPX 080526
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 AM CDT SUN AUG 8 2010

MNC141-080545-
/O.CON.KMPX.SV.W.0187.000000T0000Z-100808T0545Z/
SHERBURNE MN-
1226 AM CDT SUN AUG 8 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHERBURNE COUNTY UNTIL 1245 AM CDT...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ZIMMERMAN...
OR 8 MILES SOUTH OF PRINCETON...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OFEXTREME EASTERN SHERBURNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4555 9351 4545 9351 4544 9351 4545 9379
      4555 9375
TIME...MOT...LOC 0526Z 282DEG 33KT 4545 9357
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:14 PM CDT, 5 hours 44 minutes earlier.

Area forecast discussion, Aug 7, 6:14 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT SAT AUG 7 2010

.MESO UPDATE.../ISSUED 430 PM CDT/

CONVECTION EXPECTED TO INITIATE BETWEEN 530 PM AND 700 PM ACROSS
SOUTHEAST ND AND/OR WEST CENTRAL MN. THE IMPETUS FOR THIS IS
SHOWING UP WELL IN WATER VAPOR...WITH A WAVE AT THE NOSE OF AN
UPPER LET JET MAX APPROACHING THAT AREA. ASSOCIATED STEEP MID-
LEVEL LAPSE RATES ARE ADVECTING OVER THE REGION. SURFACE HAND
ANALYSIS DEPICTS THE PRIMARY WARM FRONT DRAPED FROM BRECKENRIDGE
TO NORTHERN DOUGLAS AND CENTRAL TODD COUNTIES...EAST SOUTHEAST TO
THE NORTH METRO. GOOD SPEED AND BOUNDARY LAYER MOISTURE
CONVERGENCE ALONG THIS. THE LATEST VISIBLE SATELLITE LOOP HAS
SHOWN AN INCREASE IN CUMULUS SINCE 330 PM NEAR FAR WEST CENTRAL
MN...ALBEIT STILL SOMEWHAT STABLE LOOKING. SPC MESOANALYSIS OF
MLCIN STILL INDICATES A CAP IN THAT AREA...BUT WEAKENING. THIS
AREA IN THE NORTHWEST FORECAST AREA AND AREAS IMMEDIATELY ADJACENT
SHOULD BE THE BREEDING GROUND FOR CONVECTION...POTENTIALLY SURFACE
BASED. IF THIS WERE TO OCCUR WITH THE INCREASING LOW LEVEL JET AND
0-500M SHEAR...THERE WILL BE A WINDOW OF TIME FOR TORNADO
POTENTIAL...PRIMARILY ACROSS THE NORTHERN TWO TIERS OF MPX CWA
COUNTIES. THE CAPE WITHIN THE HAIL GROWTH ZONE IS HIGH ACROSS THE
NORTHWEST FORECAST AREA...MAKING IT STILL THE PRIMARY CONCERN
ESPECIALLY FROM INITIAL MORE DISCRETE CONVECTION. WEAKENING OF THE
CAP ALONG THE WARM FRONT AND CONTINUOUS MOISTURE TRANSPORT SHOULD
FAVOR CONVECTION TO EVOLVE EAST SOUTHEAST...WITH ADVANCE
DEVELOPMENT UPSTREAM OF INITIAL CONVECTION PROBABLE DURING THE
EVENING. THE LATEST HRRR DEPICTS THIS SCENARIO HELPING TO INCREASE
CONFIDENCE. MCS GROWTH PARAMETERS ARE LOW TO MODERATE BUT WILL
INCREASE THIS EVENING WITH THE INCOMING WESTERLY JET. THIS PUTS
THE TWIN CITIES AREA IN THE MOST PROBABLE TIME TO SEE CONVECTION
BETWEEN 9 PM AND MIDNIGHT...WITH DAMAGING WINDS THE PRIMARY
THREAT.

&&

.PREV DISCUSSION.../ISSUED 200 PM CDT/
THE MAIN FORECAST IN THE NEAR TERM...ARE SEVERE WEATHER THREAT AND
POTENTIAL FOR FLASH FLOODING OVER CENTRAL MINNESOTA. THE LATEST
SFC ANALYSIS SHOWED A LOW PRESSURE AREA CENTERED OVER CENTRAL
SOUTH DAKOTA. A WARM FRONT EXTENDED FROM THE LOW OVER SOUTHWEST
MN...THIS FRONTAL BOUNDARY WILL BE THE MAIN FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON THROUGH SUNDAY. THE FRONT IS FORECAST
TO LIFT NORTHWARD OVER CENTRAL MN. SHORTWAVE TROUGH WILL HELP
INITIATE CONVECTION AHEAD OF THE BOUNDARY AND SFC LOW THIS
AFTERNOON AND EVENING. WITH PRECIP WATER VALUES BETWEEN 1.50 AND
2.00 INCHES ALONG WITH TROPICAL PLUME EXTENDING NORTHEASTWARD INTO
THE UPPER MIDWEST...EXPECT SOME OF THESE STORMS TO DUMP COPIOUS
AMOUNTS OF RAINFALL. ALTHOUGH...FLASH FLOOD GUIDANCE VALUES ARE
OVER 3.0 INCHES...EXPECT MULTIPLE ROUNDS OF STORMS TO TRACK OVER
THE SAME AREA...ESPECIALLY OVER CENTRAL MN. CURRENTLY THERE WAS
ALOT OF CIN OR CONVECTIVE INHIBITION OVER THE FORECAST AREA. THE
CIN OR CAP SHOULD CONTINUE TO WEAKEN AS UPPER LEVEL TROUGH
APPROACHES FROM THE WEST.

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE SUNDAY ACROSS MUCH
OF THE FORECAST AREA OR MAINLY IN THE VICINITY OF THE
QUASI-STATIONARY FRONTAL BOUNDARY.  MARGINAL INSTABILITY ALONG WITH
MOISTURE CONVERGENCE NEAR THE FRONT...COULD GENERATE SOME DISCRETE
SUPERCELLS SUNDAY AFTERNOON/EVENING WITH LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES POSSIBLE.

THE NEXT FORECAST CONCERN...ARE MAX TEMPERATURES NEXT WEEK. UPPER
HIGH PRESSURE RIDGE BUILDS OVER THE NATIONS MIDSECTION DURING THE
PERIOD.  CLOUDS AND CONVECTION WILL LIKELY LIMIT THE TEMPERATURES
FROM WARMING WELL INTO THE 90S.  HAVE BACK OFF ON MAX TEMPS JUST A
TAB...BELIEVE WITH ALL THE WET GROUND AND UNUSUAL GREEN-UP OVER THE
UPPER MIDWEST. EXPECT MORE CUMULUS CLOUDS.  BY LATE IN THE NEW WORK
WEEK...THE UPPER AIR FLOW WILL BECOME MORE ZONAL.  THUS...THE
WEATHER PATTERN ACROSS MUCH OF THE UPPER MIDWEST...WILL REMAIN
UNSETTLED WITH SOME ISOLATED/SCATTERED THUNDERSTORMS THROUGH THE END
OF THE WORK WEEK.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN AVIATION CONCERNS CONTINUE TO DEAL WITH CONVECTION THIS
EVENING AS LATEST RADAR INDICATED SOME ECHOES DEVELOPING WEST OF
AXN AS OF 6 PM. THE AMT OF INSTABILITY AND EXPECT CONVERGE OF TSRA
THIS EVENING...WILL CONTINUE THE SAME TREND OF TSRA AT AXN/STC BY
00-01Z...WITH VRB WNDS OF 20 TO 40 KTS. WILL LIKELY UPDATE
MSP/RHN/EAU/RWF THIS EVENING AS CONVECTION RACES SOUTHEAST ALONG
THE AXIS OF GREATEST INSTABILITY. THE NEXT PROBLEM DEALS WITH THE
CONTINUATION OF TSRA DURING THE OVERNIGHT HRS...AND IF IFR/LIFR
CEILINGS DEVELOP IN THE WAVE OF THE TSRA.

INITIALLY...WILL LEAVE MOST OF THE CONVECTION OUT OF THE TAFS BY
06Z...WITH THE EXCEPTION OF EAU WHICH MAY LAG OVERNIGHT. AS FOR
THE LOWER CEILINGS...THE LATEST 18Z NAM HAS NOW INDICATED THAT
ONLY FG/BR WILL BE PRESENT IN THE MORNING...OTHER THAN LOWER
IFR CEILINGS...AND SLIGHTLY HIGHER WNDS SPEEDS NEAR THE SFC TO
MIX THE ATMOSPHERE UP A BIT. GFS DOES SHOW THE LOWER CLDS
DEVELOPING...WITH THE RUC HOLDING HIGHER RH VALUES NEAR THE
SFC...BUT MINIMAL CLDS. HAVE DECIDED TO KEEP A PROB30 FOR THE
TAFS...WHICH WILL BE UPDATED AS CONDITIONS DEVELOPS.

MSP...KEPT ONGOING TSRA NEARLY THE SAME AS WITH THE PREVIOUS 21Z
AND 18Z TAFS DUE TO SOME UNCERTAINTIES IN TIMING AND THE AMT OF
COVERAGE AS THE TSRA PROPAGATE SE ACROSS CENTRAL MN THIS EVENING.
WNDS WILL LIKELY REMAIN FROM THE S/SW...THEN W TO NW BY SUNDAY
MORNING. CONTINUED THE PROB30 OF CEILINGS ARND 600 FT BETWEEN
12-15Z/08. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 3 AM CDT SUNDAY FOR BENTON-CHISAGO-
     DOUGLAS-ISANTI-KANABEC-MILLE LACS-MORRISON-POPE-SHERBURNE-
     STEARNS-STEVENS-TODD.

WI...NONE.
&&

JVM/JLT
Hazardous weather outlook, Aug 7, 6:03 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 PM CDT SAT AUG 7 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
603 PM CDT SAT AUG 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME MORE PROMINENT OVER CENTRAL AND SOUTH
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.  THERE IS A SLIGHT
CHANCE OF SEVERE STORMS OVER MUCH OF THE OUTLOOK AREA. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. ISOLATED TORNADOES ARE
ALSO POSSIBLE OVER CENTRAL MINNESOTA THIS EVENING.

IN ADDITION...THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL  ARE
LIKELY TO OCCUR OVER CENTRAL MINNESOTA THIS EVENING. PERSONS CAMPING
OR LIVING IN LOW LYING AREAS OR ADJACENT TO SMALL STREAMS AND CREEKS
SHOULD HAVE AN ACTION PLAN TO TAKE NECESSARY PRECAUTIONS IF FLOODING
IS OBSERVED OR IMMINENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FOR SUNDAY AND BEYOND IT IS TO DIFFICULT TO PIN DOWN WHERE ANY
SEVERE THREAT WILL EXIST... HOWEVER IT DOES APPEAR THAT ANY
ACTIVITY OCCURRING DURING THIS TIME WILL CARRY WITH IT THE THREAT
FOR VERY HEAVY RAINFALL AS A TROPICAL AIR MASS REMAINS ENTRENCHED
ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY MORNING
HOURS SUNDAY.  SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SUNDAY
AFTERNOON AND EVENING OVER SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL
WISCONSIN.

In the hours before

Local storm report, Aug 7, 11:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1118 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             GARFIELD                45.94N 95.49W
08/07/2010  M1.00 INCH       DOUGLAS            MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Aug 7, 11:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     CARLOS                  45.97N 95.29W
08/07/2010  E70 MPH          DOUGLAS            MN   LAW ENFORCEMENT

&&

AJZ
Local storm report, Aug 7, 11:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1122 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FUNNEL CLOUD     1 ENE BERTHA            46.27N 95.04W
08/07/2010                   TODD               MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Aug 7, 11:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1125 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             4 NW LASTRUP            46.08N 94.12W
08/07/2010  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Aug 7, 11:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             4 NNW PLEASANT LAKE     45.55N 94.32W
08/07/2010  M0.75 INCH       STEARNS            MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Aug 7, 11:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1127 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FUNNEL CLOUD     1 ENE BERTHA            46.27N 95.04W
08/07/2010                   TODD               MN   TRAINED SPOTTER

0803 PM     HAIL             4 NW LASTRUP            46.08N 94.12W
08/07/2010  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

0805 PM     TORNADO          3 W EVANSVILLE          46.01N 95.75W
08/07/2010                   DOUGLAS            MN   FIRE DEPT/RESCUE

0812 PM     TSTM WND DMG     EVANSVILLE              46.01N 95.68W
08/07/2010                   DOUGLAS            MN   FIRE DEPT/RESCUE

            MOST OF THE CITY LOST POWER.

0812 PM     FUNNEL CLOUD     5 SW BERTHA             46.21N 95.14W
08/07/2010                   TODD               MN   EMERGENCY MNGR

            NEAR COUNTY RD 22 AND COUNTY RD 1

0817 PM     TSTM WND DMG     3 N BRANDON             46.01N 95.60W
08/07/2010                   DOUGLAS            MN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0818 PM     TORNADO          4 S EVANSVILLE          45.95N 95.68W
08/07/2010                   DOUGLAS            MN   PUBLIC

            A BRIEF TORNADO TOUCHDOWN WAS REPORTED BY THE PUBLIC
            SOUTH OF EVANSVILLE, NEAR INTERSTATE 94.

0820 PM     HAIL             1 E BRANDON             45.97N 95.58W
08/07/2010  M1.00 INCH       DOUGLAS            MN   FIRE DEPT/RESCUE

0823 PM     FUNNEL CLOUD     5 NW ALEXANDRIA         45.93N 95.45W
08/07/2010                   DOUGLAS            MN   FIRE DEPT/RESCUE

            OCCURRED 8 MILES SOUTHWEST OF LAKE MILTONA.

0823 PM     FUNNEL CLOUD     13 N ALEXANDRIA         46.06N 95.38W
08/07/2010                   DOUGLAS            MN   FIRE DEPT/RESCUE

            FUNNEL CLOUD SIGHTED OVER NORTH END OF LAKE MILTONA.

0826 PM     FUNNEL CLOUD     7 W ALEXANDRIA          45.87N 95.52W
08/07/2010                   DOUGLAS            MN   FIRE DEPT/RESCUE

0827 PM     FUNNEL CLOUD     7 NW ALEXANDRIA         45.95N 95.48W
08/07/2010                   DOUGLAS            MN   LAW ENFORCEMENT

0837 PM     FUNNEL CLOUD     ALEXANDRIA              45.87N 95.38W
08/07/2010                   DOUGLAS            MN   LAW ENFORCEMENT

            OCCURRED IN NORTHERN PORTION OF CITY.

0841 PM     HAIL             GARFIELD                45.94N 95.49W
08/07/2010  M1.00 INCH       DOUGLAS            MN   TRAINED SPOTTER

0846 PM     TSTM WND GST     CARLOS                  45.97N 95.29W
08/07/2010  E70.00 MPH       DOUGLAS            MN   LAW ENFORCEMENT

0900 PM     HAIL             CARLOS                  45.97N 95.29W
08/07/2010  M0.75 INCH       DOUGLAS            MN   CO-OP OBSERVER

            ESTIMATED WIND 45 MPH AND 1.18 PCPN FROM STORM.

0903 PM     HAIL             4 NW LASTRUP            46.08N 94.12W
08/07/2010  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

0922 PM     HAIL             4 NNW PLEASANT LAKE     45.55N 94.32W
08/07/2010  M0.75 INCH       STEARNS            MN   TRAINED SPOTTER

1005 PM     TSTM WND GST     LASTRUP                 46.04N 94.06W
08/07/2010  M59.00 MPH       MORRISON           MN   MESONET

            OCCURRED AT MILE POST 140.

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:08 PM CDTSpecial Weather StatementMPXDouglas, Todd67 min
Aug 7, 7:45 PM CDTSevere Thunderstorm WarningMPXDouglas60 min
Aug 7, 7:53 PM CDTTornado WarningMPXDouglas52 min
Aug 7, 8:05 PM CDTSpecial Weather StatementMPXMorrison55 min
Aug 7, 8:19 PM CDTTornado WarningMPXTodd38 min
Aug 7, 8:39 PM CDTTornado WarningMPXDouglas, Pope, Stearns, Todd51 min
Aug 7, 8:53 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison36 min
Aug 7, 9:23 PM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd52 min
Aug 7, 9:59 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison61 min
Aug 7, 10:09 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns, Wright66 min
Aug 7, 10:17 PM CDTAreal Flood AdvisoryMPXKanabec, Mille Lacs4 hr
Aug 7, 10:19 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs56 min
Aug 7, 10:39 PM CDTTornado WarningMPXIsanti, Kanabec, Mille Lacs36 min
Aug 7, 10:55 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti65 min
Aug 7, 11:34 PM CDTSevere Thunderstorm WarningMPXAnoka, Sherburne56 min
Aug 8, 12:45 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Dakota, Hennepin, Isanti and 8 more90 min
Aug 8, 12:47 AM CDTSevere Thunderstorm WarningMPXWashington43 min
Aug 8, 1:43 AM CDTSevere Thunderstorm WarningMPXWashington32 min
Aug 8, 4:46 PM CDTSpecial Weather StatementMPXChippewa, Lac qui Parle104 min
Aug 8, 6:07 PM CDTSpecial Weather StatementMPXHennepin38 min
Aug 8, 6:37 PM CDTSevere Thunderstorm WarningMPXRamsey, Washington53 min
Aug 8, 6:55 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey19 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.